Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A correction to “a remark on the sum and the intersection of two normal ideals in an algebra”


Author: Tadasi Nakayama
Journal: Bull. Amer. Math. Soc. 47 (1941), 332
DOI: https://doi.org/10.1090/S0002-9904-1941-07456-2
Original Article: Bull. Amer. Math. Soc., Volume 46, Number 6 (1940), 469--472
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07456-2

American Mathematical Society